Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

147 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Siphene 100mg causes multiple births

Premium Questions

doctor1 MD

My doctor suggested me to take Siphene 100mg after 2nd day of period for 5 days, but i missed taking it continuously for 5 days (I took on 2nd day and 4, 6, 8, 10th day) Is it any problem ...

doctor1 MD

I have siphene tablet used for two days. 100 mg used. Suddenly today stomach is big. Why stomach is big plz answer me doctor. Breathing is ubnormal doctor ...

doctor1 MD

"SIPHENE-100 mg. and Y cyst Forte for 3 months. I got periods on 9-6-2014 . From 10-6-14 to 14-6-2014, I took SIPHENE tablets. I am aged about 35 years. From one week, I am suffering from lower abdomen ...

doctor1 MD

to take a tablet called"Siphene" before two days. and now i am experiencing heavy bleeding, so i contacted my doctor again and then she suggested to have a tablet called "trapic- 500mg"(two capsules at a time ...

doctor1 MD

and that my ovaries has multiple follicles.I asked my lab assistant and she told I do not have PCOD. I have irregular periods but have taken Meprate 50 mg. My Gynae says I am not ovulating properly.I have been ...

Public Forum Discussions

doctor1 MD

Siphene 25mg tablet is given by my doctor. but while seeing in net i understood that this tablet is for women to get multiple ovalations. but it is given to me. can i know for what purpose it is given to me ...

doctor1 MD

she has given me Ova care, siphene100, omnacortil 2.5 tablets and want me to see her on 10 th day ... and would could be the probable cause for this delay she did not do any other test like thyroid, blood ...

doctor1 MD

100 mg for 10 days, three months went, now my doc advice me to take siphene 100mg , and again 2 months ...hi, i am having pcod, trying for baby, so doctor advice me to take siphene 50 mg at 3rd day ...

doctor1 MD

My last period date is 21st feb. And my doctor prescribe me endogest400 for 15 days and siphene 100mg for 5 days. I am suffering from diarrhea,short breath, headache,cheast pain,... and i ve negative ...

doctor1 MD

we have been trying for a baby since 1 year and my doctor had asked me to take siphene 100 mg from 2nd day of my cycle for 5 days. the problem is that i am not sure if i took the tablets AT SAME TIME ...

doctor1 MD

Hi my age is 34 n trying for 2nd pregnancy from last 6 months. Two months back my dr had given me siphene 50 mg, secnil fert. And we had unprotected sex in fertility period. But now the results ...

doctor1 MD

Hi I started to take siphene 150mg from 3d day of my periods. Now on 9th day I did intercourse. But after that we didn t have any sex. today is 16th day from my periods. But from today I am feeling lower ...

doctor1 MD

tablets of siphene 50mg for five days from the 5th day of my period. but i missed one day n continued on d next day. is it cause any problem? i m so afraiding.plz advice.........? ...

doctor1 MD

26 jan 2014 is my first day of the period .my gynocologist adviced me to take siphene 50mg from .... My average mensturation cycle is 34 days. i want to know that taking siphene tab and doing isure ...

doctor1 MD

100 from Day 3 to Day 7 of my periods. After taking one tablet of siphene only on Day 3 I started with heavy bleeding . Should I continue Siphene 100 for next 4 days or stop? Also, she had advised me to take ...

Mobile Questions and Answers

doctor1 MD

there are multiple cause of acne, like, hormonal changes due to heat may be due to infection also due to medication side effects. or due to allergy also thank you

doctor1 MD

HI...SWELLING OF FEET CAN BE DUE TO MULTIPLE REASONS LIKE ANEMIAS,CARDIAC FAILURE,PROTIENURIA AND RENAL DISEASE,HYPERTENSION,THYROID DISORDER..OR SOMETIMES DUE TO LONG STANDING IN OBESE ...CONSULT YOUR PHYSICIAN THANKYOU

doctor1 MD

Hi,this pill can cause heart burn,use pantop 40mg,thank you